# SDR USAA070255

- Difficulty date: March 30, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 50,145 hours, 50,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO (SKIN UNDER THRESHOLD) ADJACENT TO EXISTING REP DOUBLER STA 787-807 HAS CORROSION.  INSTALLED DOUBLER; PER 52-00-01 REP 32; CORR TASK C53-202-01, DEFECT SIZE:  20 INCHES.
